MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-040-120-P6
Health Effect - Clinical Codes Pain (1994); Stenosis (2263)
Date of Event 07/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the product was not returned as the stent remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of pain and stenosis are listed in the supera instructions for use as known patient effects of peripheral stenting procedures.Based on the information reviewed, there is no indication of a product quality issue.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The additional non-surgical treatment and hospitalization was related to operational context.
 
Event or Problem Description
It was reported that on (b)(6) 2015, one supera stent was implanted in the superficial femoral artery.The patient had calf pain and in-stent restenosis on (b)(6) 2016.Laser atherectomy and balloon angioplasty were performed.The condition resolved.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5880541
Report Number2024168-2016-05458
Device Sequence Number16297495
Product Code NIP
UDI-Device Identifier08975370026283
UDI-Public(01)08975370026283(17)160630(10)02368057
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Catalogue NumberS-55-040-120-P6
Device Lot Number02368057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2016
Initial Report FDA Received Date08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR